Страница публикации

A global optimization algorithm for solving a four-person game

Авторы: Batbileg S., Tungalag N., Anikin A., Gornov A., Finkelstein E.

Журнал: Optimization Letters

Том: 13

Номер: 3

Год: 2019

Отчётный год: 2020


Местоположение издательства:


Аннотация: The nonzero sum four-person game was considered. We show that the game can be reduced to a global optimization problem by extending Mills' result (J Soc Ind Appl Math 8(2):397-402, 1960). For solving the problem, we propose a global optimization method that combines the ideas of the classical multistart and an estimation of a convexity degree of the function. The proposed algorithm was tested numerically on some problems created by the well-known generator GAMUT (GAMUT is a Suite of Game Generators. http://gamut.stanford.edu) and allowed us to find solutions to the four-person game. Ключевые слова

Индексируется WOS: 1

Индексируется Scopus: 1

Индексируется РИНЦ: 0

Публикация в печати: 0

Добавил в систему: